MathSciNet Relay Station
MathSciNet bibliographic data
MR2564935 (2010k:46066) 46L53 (46L54 47D06)
Kemp, Todd $\scr R$-diagonal dilation semigroups. Math. Z. 264 (2010), no. 1, 111–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement